# SDR SWAA2024030847726

- Difficulty date: February 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 767-787 AROUND FASTENER HOLES. AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 767-787 AROUND FASTENER HOLES.<[01] REMOVED CORROSION PER SRM 53-60-15-1A-1 (0'044' REMAINING THICKNESS). SHIELD (SIDE PLATE) IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED RH SHIELD (SIDE PLATE).;[03] DRILLED AND COUNTERSUNK NEW SIDE PLATE ( SHIELD) IAW SRM 51-40-05 AND SRM 51-40-08. NEED OK TO INSTALL.;[04] OKAY TO INSTALL NEW SIDE PLATE ASSEMBLY.;[05] INSTALLED FASTENER ON R/H SIDE SIDE PLATE {SHIELD} IAW SRM 51-40-02.;[06] C/W INSPECTION OF THE REPLACED AND INSTALLED PART.
